# SDR HYIA20190718001

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: C4020079
- Aircraft time: 33,328 hours, 34,125 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204121
- Condition: Corroded
- Location: Lt Wing
- Part time: 33,328 hours, 34,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS IDENTIFIED ON THE HORIZONTAL LEG OF THE LEFT HAND UPPER OUTBOARD SPAR CAP (P/N: 5122041-21). THIS CORROSION IS LOCATED AT APPROXIMATE LEFT WING STATION 197.71 AND MEASURES APPROXIMATELY .022 INCHES DEEP. THIS IS IN EXCESS OF THE MAXIMUM REMOVABLE LIMITS ALLOWED UNDER MEB95-11R1 SECTION 3. THIS CAP WILL BE REMOVED AND REPLACED USING NEW PARTS.
